# SDR AT0000486

- Difficulty date: December 9, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1025852
- Part serial: 1281044
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION FAILED IN FLIGHT.  CABIN PRESSURE WAS CONTROLLED IN MANUAL.   STOWED ALL MASK, PERFORMED OPERATIONAL CHECK OF MASK DROP SYSTEM.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER. IAW DC9 MM 21-32.
